My husband and I decided to use Plan B instead of waiting to see if I got pregnant. Holy crap-oly! I gained 10+ lbs of water weight and had 2 periods in 3 weeks. My moods went all over the place to the point where I felt like a complete lunatic losing my mind. When I had read the side effects originally it was “Nausea, Vomiting, Diarrhea, Abdominal Pain”.
THEN when I try to find others with similar experiences I read Reddit post after posts of women telling the suffering women to “not talk about it” because it “could prevent women from using Plan B.”
It’s a medicine. People need to know the pyschological side effects of a medication. Like, there have been scary times enough that I now have a Xanax prescription for the first time in my life. This is not a joke – I’m worried that this kind of reaction could lead to self harm or worse.
Let people with uteruses make educated decisions about their bodies without ANYONE telling them what they can and can’t do.